Have a question for other moms like you? CafeMom Answers is the mom-only place to get answers to your questions about parenting, your home, and more.
When I got it put in...it hurt a lot! I cramped for the whole rest of the day (had it put in at 8am). Now I have an appt to have it removed, after 1 yr and 3 mos. I have horrible acne, I'm tired all the time, I have headaches at least 3 days out of a week, often times 3 consecutive days! I am moody and mean a lot of the time. And now, the latest side effect that I cannot explain, loose vaginal muscles which is causing me to 'leak' and my DF can feel the diff when we have sex. Has anyone else had this side effect?
Has anyone had it removed and did it hurt?
Answer by BellaDiamond at 9:01 AM on Nov. 16, 2009
Answer by Mrs.Oriaku at 9:11 AM on Nov. 16, 2009
Answer by goldielock37 at 9:12 AM on Nov. 16, 2009
Check out some of the top posts today in Groups: